The structure of anhydrous copper alkanoates
Doklady Akademii Nauk, Tome 171 (1966) no. 4, pp. 854-856
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_171_4_a23,
author = {A. V. Ablov and Yu. A. Simonov and T. I. Malinovskii},
title = {The structure of anhydrous copper alkanoates},
journal = {Doklady Akademii Nauk},
pages = {854--856},
year = {1966},
volume = {171},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_171_4_a23/}
}
A. V. Ablov; Yu. A. Simonov; T. I. Malinovskii. The structure of anhydrous copper alkanoates. Doklady Akademii Nauk, Tome 171 (1966) no. 4, pp. 854-856. http://geodesic.mathdoc.fr/item/DAN_1966_171_4_a23/